Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On Anosov diffeomorphisms on the plane

Author: P. Mendes
Journal: Proc. Amer. Math. Soc. 63 (1977), 231-235
MSC: Primary 58F15
MathSciNet review: 0461585
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A diffeomorphism on the plane holding an integrable Anosov splitting is called an Anosov diffeomorphism on the plane. In this paper the author proves that Anosov diffeomorphisms on the plane are structurally stable.

References [Enhancements On Off] (What's this?)

  • [1] Norman Levinson and Raymond M. Redheffer, Complex variables, Holden-Day, Inc., San Francisco, Calif.-Cambridge-Amsterdam, 1970. MR 0271310
  • [2] P. Mendes, On stability of dynamical systems on open manifolds, J. Differential Equations 16 (1974), 144–167. MR 0345137
  • [3] J. Palis, On Morse-Smale dynamical systems, Topology 8 (1968), 385–404. MR 0246316
  • [4] J. Palis and S. Smale, Structural stability theorems, Global Analysis (Proc. Sympos. Pure Math., Vol. XIV, Berkeley, Calif., 1968), Amer. Math. Soc., Providence, R.I., 1970, pp. 223–231. MR 0267603
  • [5] Warren White, An Anosov translation, Dynamical systems (Proc. Sympos., Univ. Bahia, Salvador, 1971) Academic Press, New York, 1973, pp. 667–670. MR 0356134

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F15

Retrieve articles in all journals with MSC: 58F15

Additional Information

Keywords: Diffeomorphism, integrable Anosov splitting, structurally stable
Article copyright: © Copyright 1977 American Mathematical Society